# SDR ASAA2014080708790

- Difficulty date: August 7, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,211 hours, 2,962 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAP WARNING ANNUNCIATED ON F/O DISPLAY.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61 NR 836.  FMC OPS RESTORED. NO FAULTS LOGGED ON BOTH FMC. GROUND VERIFICATION CHECK OK. REALIGNED BOTH IRU LT AND RT FMCS.  CHECKED OK.
